Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 30, 2025, 5:24 AM CDT for 4 counties in Oklahoma. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2025, 5:24 AM CDT (10:24 UTC)
- Expired
- Apr 30, 2025, 3:30 PM CDT
- In force
- 10 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 9:01 AM CDT | FLASH FLOOD | 7 Ese Little, OK | Emergency manager reported a high water rescue in progress near Gar Creek near the intersections of County Roads 1180 and 2620. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 217 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
316
WGUS54 KOUN 301024
FFWOUN
OKC081-123-125-133-301330-
/O.NEW.KOUN.FF.W.0049.250430T1024Z-250430T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
524 AM CDT Wed Apr 30 2025
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Southeastern Lincoln County in central Oklahoma...
Central Pottawatomie County in central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Seminole County in east central Oklahoma...
* Until 830 AM CDT.
* At 524 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng,
Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St.
Louis, Sasakwa, Little, Vanoss and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
3540 9662 3541 9659 3539 9654 3541 9654
3542 9656 3543 9656 3544 9657 3546 9654
3543 9650 3546 9648 3546 9644 3512 9644
3512 9649 3490 9649 3467 9693
FLASH FLOOD...RADAR INDICATED
$$
MAD4 follow-up statements
367
WGUS54 KOUN 301308
FFWOUN
OKC081-123-125-133-301530-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
808 AM CDT Wed Apr 30 2025
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Southeastern Lincoln County in central Oklahoma...
Central Pottawatomie County in central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Seminole County in east central Oklahoma...
* Until 1030 AM CDT.
* At 808 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng,
Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St.
Louis, Sasakwa, Little, Vanoss and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
3540 9662 3541 9659 3539 9654 3541 9654
3542 9656 3543 9656 3544 9657 3546 9654
3543 9650 3546 9648 3546 9644 3512 9644
3512 9649 3490 9649 3467 9693
FLASH FLOOD...RADAR INDICATED
$$
Maxwell330
WGUS54 KOUN 301510
FFWOUN
OKC081-123-125-133-301630-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1010 AM CDT Wed Apr 30 2025
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Southeastern Lincoln County in central Oklahoma...
Central Pottawatomie County in central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Seminole County in east central Oklahoma...
* Until 1130 AM CDT.
* At 1010 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng,
Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St.
Louis, Sasakwa, Little, Vanoss and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
3540 9662 3541 9659 3539 9654 3541 9654
3542 9656 3543 9656 3544 9657 3546 9654
3543 9650 3546 9648 3546 9644 3512 9644
3512 9649 3490 9649 3467 9693
FLASH FLOOD...RADAR INDICATED
$$
Maxwell106
WGUS54 KOUN 301617
FFWOUN
OKC081-123-125-133-301830-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1117 AM CDT Wed Apr 30 2025
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Southeastern Lincoln County in central Oklahoma...
Central Pottawatomie County in central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Seminole County in east central Oklahoma...
* Until 130 PM CDT.
* At 1117 AM CDT, Between 2 and 5 inches of rain have fallen. Flash
flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng,
Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St.
Louis, Sasakwa, Little, Vanoss and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
3540 9662 3541 9659 3539 9654 3541 9654
3542 9656 3543 9656 3544 9657 3546 9654
3543 9650 3546 9648 3546 9644 3512 9644
3512 9649 3490 9649 3467 9693
FLASH FLOOD...RADAR INDICATED
$$
Maxwell531
WGUS54 KOUN 301800
FFWOUN
OKC081-123-125-133-302030-
/O.EXT.KOUN.FF.W.0049.000000T0000Z-250430T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
100 PM CDT Wed Apr 30 2025
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Southeastern Lincoln County in central Oklahoma...
Central Pottawatomie County in central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Seminole County in east central Oklahoma...
* Until 330 PM CDT.
* At 100 PM CDT, gauges report between 2 and 5 inches of rain have
fallen in the last 4 to 6 hours. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Shawnee, Ada, Seminole, Tecumseh, Wewoka, Prague, Konawa, Byng,
Maud, Earlsboro, Bowlegs, Asher, Francis, Cromwell, Johnson, St.
Louis, Sasakwa, Little, Vanoss and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3529 9692 3526 9698 3537 9700 3554 9662
3540 9662 3541 9659 3539 9654 3541 9654
3542 9656 3543 9656 3544 9657 3546 9654
3543 9650 3546 9648 3546 9644 3512 9644
3512 9649 3490 9649 3467 9693
FLASH FLOOD...GAUGE INDICATED
$$
MaxwellWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:14 AM CDT, 5 hours 10 minutes earlier. Its key messages:
- Issued at 153 PM CDT Sat Apr 26 2025 -Potentially life-threatening flash flood/flood threat through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather will moderate over the weekend.
Area forecast discussion, Apr 30, 12:14 AM CDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1214 AM CDT Wed Apr 30 2025
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION...
.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025
-Potentially life-threatening flash flood/flood threat through
Wednesday.
-Severe thunderstorms with all hazards possible through Wednesday.
-Unsettled weather will moderate over the weekend.
&&
.NEAR TERM...
(Today and tonight)
Issued at 1213 AM CDT Wed Apr 30 2025
Significant flash flooding and severe thunderstorms (all hazards)
continue to be the headlines in the short term.
As one round of showers and storms moves out, we can see the next
round developing in north and west Texas. In general, CAMs seem to
be running on the slow side. While CAMs suggest a break in storms,
radar trends suggest there may not be much of a break. Thus far, 24-
hr rainfall amounts have been 1 to 2.5 inches along the I-44
corridor with locally higher amounts. Another 1 to 3 inches is
expected over the next 12-18 hours, mainly over southern Oklahoma
and north Texas. This is on top of an area that already has numerous
flash flood warnings.
As mentioned in the previous AFD, all other convective hazards
remain possible-especially south of the boundary. Those hazards will
be dictated by convective mode...with the best chance of
discrete/supercell storms over the Red River Valley and points
south. Otherwise, convective segments/clusters also have readily
produced damaging wind gusts within this airmass.
CAMs depict the last round Wednesday afternoon / evening. This round
appears to be more progressive and much smaller in areal extent,
though confidence in CAM predictions out this far is low due to
effects from convection between now and then.
Day
&&
.SHORT TERM...
(Thursday through Friday night)
Issued at 1213 AM CDT Wed Apr 30 2025
Thursday should give us a brief lull in rain, with another wave (and
associated rain chances) moving through Thursday night into Friday
morning. Thursday should be mostly sunny and mild. Friday will be
mostly cloudy and slightly cooler.
Day
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 1213 AM CDT Wed Apr 30 2025
Low amplitude ridging aloft will briefly influence our weather into
the weekend before another western U.S. storm system deepens during
the Sunday/Monday timeframe with some signals of unsettled weather
for the southern Plains again by the first half of next work week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Wed Apr 30 2025
Rounds of showers and thunderstorms (with some uncertainty in
timing) continue across the forecast area through at least Wednesday
morning. Periods of reduced visibilities and MVFR (and sometimes
IFR) ceilings will also continue through this time period.
Outflow from storm activity will likely keep surface winds
variable in direction.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 71 55 78 56 / 100 60 10 60
Hobart OK 71 51 78 55 / 80 50 0 60
Wichita Falls TX 75 53 80 58 / 90 40 0 50
Gage OK 72 47 76 50 / 50 30 20 60
Ponca City OK 71 55 77 54 / 90 60 20 50
Durant OK 74 60 82 61 / 100 60 0 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ008-012-013-016>048-
050>052.
TX...Flood Watch through late tonight for TXZ083>090.
&&
NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14In the hours before
Local storm report, Apr 30, 3:05 AM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
305 AM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail Knox City 33.41N 99.81W
04/29/2025 E1.75 Inch Knox TX Public
Spotternetwork report.
&&Special weather statement, Apr 30, 3:34 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Norman OK
334 AM CDT Wed Apr 30 2025
OKZ027-039>041-046-300915-
Grady OK-Stephens OK-Carter OK-Garvin OK-Murray OK-
334 AM CDT Wed Apr 30 2025
...Strong thunderstorms will impact portions of western Garvin,
southeastern Grady, Stephens, northwestern Carter and west central
Murray Counties through 415 AM CDT...
At 334 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Bray to 7 miles west of
Velma to 5 miles west of Loco. Movement was northeast at 30 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Duncan, Maysville, Bray, Elmore City, Velma, Katie, Foster, Tatums,
Loco, Ratliff City, Graham, Pooleville, Antioch, Hennepin, Milo, Fox,
Pernell, and Cox City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3447 9795 3471 9791 3486 9740 3485 9735
3465 9735 3432 9733 3429 9780 3429 9790
TIME...MOT...LOC 0834Z 246DEG 28KT 3469 9774 3449 9779 3431 9777
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
30Local storm report, Apr 30, 3:46 AM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
346 AM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM Tstm Wnd Dmg Comanche 34.37N 97.96W
04/30/2025 Stephens OK Law Enforcement
Large tree (3 or 4 foot diameter) tree fell
onto house.
&&Local storm report, Apr 30, 3:48 AM CDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
348 AM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM Tstm Wnd Dmg 4 E Comanche 34.37N 97.90W
04/30/2025 Stephens OK Law Enforcement
Power lines down on Highway 53 approximately
3 mile west of Comanche Lake. time
estimated.
&&Local storm report, Apr 30, 4:11 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
411 AM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM Tstm Wnd Gst 4 NW Knox City 33.45N 99.87W
04/30/2025 M69 MPH Knox TX Mesonet
West Texas Mesonet observation.
&&Local storm report, Apr 30, 4:20 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
420 AM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM Tstm Wnd Gst 2 SE Truscott 33.73N 99.79W
04/30/2025 M60 MPH Knox TX Mesonet
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:05 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 6 hr |
| Apr 29, 7:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Apr 29, 7:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 8 hr |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 29, 7:14 PM CDT | Special Weather Statement | OUN | Logan | 46 min |
| Apr 29, 7:33 PM CDT | Tornado Warning | OUN | Tillman | 27 min |
| Apr 29, 7:41 PM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 9 hr |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 45 min |
| Apr 29, 7:50 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 8 hr |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 38 min |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| Apr 29, 7:53 PM CDT | Tornado Warning | OUN | Tillman | 17 min |
| Apr 29, 8:04 PM CDT | Special Weather Statement | OUN | Payne | 41 min |
| Apr 29, 8:17 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 4 hr |
| Apr 29, 8:19 PM CDT | Tornado Warning | OUN | Cotton | 26 min |
| Apr 29, 8:24 PM CDT | Tornado Warning | OUN | Cotton | 21 min |
| Apr 29, 8:26 PM CDT | River Flood Warning | OUN | Atoka | 4 days |
| Apr 29, 8:27 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
| Apr 29, 8:31 PM CDT | Special Weather Statement | OUN | Logan | 29 min |
| Apr 29, 8:35 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 25 min |
| Apr 29, 8:39 PM CDT | Tornado Warning | OUN | Jefferson | 36 min |
| Apr 29, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 49 min |
| Apr 29, 8:57 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 33 min |
| Apr 29, 9:14 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, Jefferson and 2 more | 3 hr |
| Apr 29, 9:19 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma | 3 hr |
| Apr 29, 9:27 PM CDT | River Flood Warning | OUN | Garvin, Grady | 47 hr |
| Apr 29, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Love and 3 more | 46 min |
| Apr 29, 9:40 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Apr 29, 9:55 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 2 hr |
| Apr 29, 10:11 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Payne | 3 hr |
| Apr 29, 10:18 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 29, 10:23 PM CDT | Flash Flood Warning | OUN | Cleveland, Logan, Oklahoma | 3 hr |
| Apr 29, 10:25 PM CDT | Special Weather Statement | OUN | Love | 35 min |
| Apr 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 48 min |
| Apr 29, 11:10 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Lincoln, McClain, Oklahoma, Pontotoc and 2 more | 3 hr |
| Apr 29, 11:13 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 32 min |
| Apr 29, 11:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | OUN | Love | 3 hr |
| Apr 30, 12:07 AM CDT | Severe Thunderstorm Warning | OUN | Love | 38 min |
| Apr 30, 12:26 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| Apr 30, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| Apr 30, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Love | 30 min |
| Apr 30, 1:19 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 5 hr |
| Apr 30, 1:36 AM CDT | Special Weather Statement | OUN | Tillman | 24 min |
| Apr 30, 1:38 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Apr 30, 2:14 AM CDT | Special Weather Statement | OUN | Cotton | 31 min |
| Apr 30, 2:26 AM CDT | River Flood Warning | OUN | Payne | 54 hr |
| Apr 30, 2:26 AM CDT | River Flood Advisory | OUN | Logan | 13 hr |
| Apr 30, 2:27 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 7 hr |
| Apr 30, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 41 min |
| Apr 30, 3:05 AM CDT | Flash Flood Warning | OUN | Cotton | 6 hr |
| Apr 30, 3:25 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma | 3 hr |
| Apr 30, 3:32 AM CDT | Flash Flood Warning | OUN | Garvin, Grady, Stephens | 3 hr |
| Apr 30, 3:34 AM CDT | Special Weather Statement | OUN | Stephens | 41 min |
| Apr 30, 3:40 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 50 min |
| Apr 30, 4:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 6 hr |
| Apr 30, 4:27 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 5 hr |
| Apr 30, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 24 min |
| Apr 30, 4:34 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie | 11 hr |
| Apr 30, 4:42 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 48 min |
| Apr 30, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 49 min |
| Apr 30, 5:21 AM CDT | Flash Flood Warning | OUN | Cotton, Tillman | 3 hr |
| Apr 30, 5:50 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 40 min |
| Apr 30, 5:55 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Kiowa, Stephens, Tillman | 3 hr |
| Apr 30, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Jefferson, Stephens | 40 min |
| Apr 30, 6:33 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 4 hr |
| Apr 30, 6:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 50 min |
| Apr 30, 7:02 AM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Stephens | 3 hr |
| Apr 30, 7:32 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray, Pontotoc | 43 min |
| Apr 30, 8:05 AM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 7 hr |
| Apr 30, 8:08 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc, Seminole | 67 min |
| Apr 30, 8:10 AM CDT | River Flood Advisory | OUN | Oklahoma | 6 hr |
| Apr 30, 8:10 AM CDT | River Flood Advisory | OUN | Canadian, Oklahoma | 25 hr |
| Apr 30, 8:11 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 30 hr |
| Apr 30, 8:12 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 25 hr |
| Apr 30, 8:31 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Marshall | 59 min |
| Apr 30, 8:45 AM CDT | River Flood Warning | OUN | Garvin, Murray | 18 hr |
| Apr 30, 8:59 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Grady, Jackson, Jefferson and 3 more | 34 hr |
| Apr 30, 9:07 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Logan, McClain, Oklahoma | 3 hr |
| Apr 30, 9:10 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 65 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.